# SDR HEEA060101

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 214175251111FM
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER HAS ERRATIC OPERATION.
